# SDR FDEA201009223616

- Difficulty date: September 22, 2010
- Submitted: September 29, 2010
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 76,084 hours, 31,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24443
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD LOWER FLAP LOWER SKIN IS DENTED 5" FROM THE T/E FROM WS XIFH 296 TO WS XIFH 300.  REMOVED DAMAGED AREA; FABRICATED DOUBLER AND FILLER IAW SRM 57-00-01, FIG 4, SHEET 2, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL II.  PAINTED IAW  SRM 51-21-02, VOL II.  INSTALLED DOUBLER AND FILLER IAW SRM 57-00-01, FIG 4, SHEET 2, VOL I.
